# SDR CA080611005

- Difficulty date: June 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 5,857 hours
- Engine: Pwa R985AN1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: BSFS159160
- Condition: Worn
- Location: Horizontal Stab
- Part time: 692 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP WITH AN AOG AIR SUPPORT WING ANGLE INSTALLED MODIFICATION, MOVEMENT WAS FOUND IN THE HORIZONTAL STABILIZER FWD ATTACH POINTS. THE HORIZONTAL STABILIZER FWD ATTACH BRACKETS WERE REMOVED AND INSPECTED AND IT APPEARS THAT THE FUSELAGE FITTING WAS WEARING INTO THE HORIZONTAL STABILIZER ATTACH FITTING (PN BSFS-159/160).
